CSN Login
Members Online: 17

Epirubicin

newton1
Posts: 11
Joined: Jan 2001

Hello All! I will be starting my chemo in a week. I will be on E/C, which is epirubicin and cytoxan. The epirubicin is supposed to be similar to adriomycin, but have less side effects. Anyone on epirubicin, or heard anything about it ? I will then have taxol after this.

melm
Posts: 105
Joined: Jan 2001

Hi!Mel here..I am on the same drugs. 2 weeks out on my second treatment. Everyone reacts differently to chemo, but my experience has been slight nausea for 3 or 4 days after treatment ( while taking anti-nausea drugs). Not bad, just enough to make you feel a little funky. The most common side effect is FATIGUE and hair loss. Lost my hair about 2 weeks after my first treatment. Well, it started falling out so my sweet husband shaved my head for me! You'll do fine. Please keep me posted on your progress! All of us girls here are in this thing together. I don't know what I would do without this outlet for my fears & hopes. Take care - you are in my prayers.
Mel in Ark.

vinny
Posts: 46
Joined: Sep 2000

Hi Newton: Never heard of epirubicin. I was on A/C. And had all the side effects. Now I'm on Taxol. doing pretty good so far. Hope the E/C works well for you and you get past the yucky side effects.
Your friend, vinnie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network